# SDR SWAA2012100508303

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 69,124 hours, 65,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 927 + 5, STR 24R.  REMOVED AND REPLACED SKIN IAW EA.
